# SDR UALA2011032501449

- Difficulty date: March 25, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 37,861 hours, 4,621 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 750096
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE VHF TRANSCEIVER MISSING AT DOOR 4R.  REPLACED VHF TRANSCEIVER.
